Hızlı Erişim


Bu Dergi DOI ve Crosscheck üyesidir


Abstract


ON THE APPROXIMATION WITH AN IBRAGIMOV-GADJIEV TYPE OPERATOR

This work is a study examining the approximation properties of an Ibragimov-Gadjiev type operator, which contains important visual and numerical information in the field of operator theory, which is one of the applied areas of mathematics. Approximation theory; it is based on approaching difficult and complex functions with simpler and workable functions whose properties are known. In this sense, many operators have been defined and found a place in different fields of mathematics and in solving the problems of daily life. For example, Bernstein operators are used to create a simulation of blood pressure. Contrary to the classical Ibragimov-Gadjiev operator, where derivative properties should be used, important properties of the operator are obtained by using the properties of the continuous functions and the sum formula. The described operator is a tool that researchers can use for applied studies on daily life. This operator, which is used to approximate the functions defined on C[0,A] in the literature; It has been generalized to provide suitable properties for test functions by making the bounded depends on the variable. Then, a kernel function for the operator is determined by providing the necessary properties to obtain the smooth convergence of each function in the space.Then, the speed of approach was calculated with the help of the modulus of continuity.The results obtained with graphics and tables are given in practice.



Keywords
Ibragimov-Gadjiev Operators, Modulus of Continuity, Rate of Convergence.



Kaynakça Acar, T. (2017). Rate of convergence for Ibragimov-Gadjiev-Durrmeyer operators. Demonstratio Mathematica, 50(1), 119-129. Agratini, O. (2010). On a q-analogue of Stancu operators. Open Mathematics, 8(1), 191-198. Barbosu, D. (2000). Some generalized bivariate Bernstein operators. Miskolc Mathematical Notes,1(1), 3-10. Bernstein, S. N. (1915). Sur la représentation des polynômes positifs. ???????i? ???????????? ??????????????? ????????,14(5), 227-228. Bilgin, N. G., & Çetinkaya, M. (2018). Approximation By Three-Dimensional q-Bernstein-Chlodowsky Polynomials. Sakarya Üniversitesi Fen Bilimleri Enstitüsü Dergisi, 22(6), 1774-1786. Bilgin, N. G., & Eren. M., (2021). A Generalization of Two Dimensional Bernstein-Stancu Operators. Sinop Üniversitesi Fen Bilimleri Dergisi, 6(2), 130-142. Büyükyazıcı, I., & Ibikli, E. (2006). Inverse theorems for Bernstein-Chlodowsky type polynomials. Journal of Mathematics of Kyoto University,46(1), 21-29. Coşkun, T. (2011). On a Construction of Positive Linear Operators for Approximation of Continuous Functions in the Weighted Spaces. Journal of Computational Analysis & Applications, 13(4). Doğru, O. (1997). On a certain family of linear positive operators. Turkish Journal of Mathematics, 21(4), 387-399. Denız, E., & Aral, A. (2015). Convergence properties of Ibragimov-Gadjiev-Durrmeyer operators. Creat. Math. Inform. 24 No. 1, 17 Ghorbanalizadeh, A. (2012). On the order of weighted approximation of unbounded functions.43rd Annual Iranian Mathematics Conference, 27-30 August 2012 University of Tabriz. Gonul, N., & Coskun, E. (2012). Weighted approximation by positive linear operators. Proceedings of IMM of NAS of Azerbaijan, 36, 41-50. Gonul, N., & Coskun, E. (2013). Approximation with modified Gadjiev-Ibragimov operators in C [0, A]. Journal of Computational Analysis & Applications, 15(1). Gonul Bilgin, N. , & Coşkun, N. (2018). Comparison Result of Some Gadjiev Ibragimov Type Operators. Karaelmas Fen ve Mühendislik Dergisi,8(1), 188-196. Gonul Bilgin, N. ,& Ozgur, N. (2019). Approximation by Two Dimensional Gadjiev-Ibragimov Type Operators. Ikonion Journal of Mathematics, 1(1), 1-10. Herdem, S., & Buyukyazıcı, I. (2020). Weighted approximation by q-Ibragimov-Gadjiev operators. Mathematical Communications, 25(2), 201-212. Ibragimov, I. I., & Gadjiev, A. D. (1970). On a certain Family of linear positive operators. Soviet Math. Dokl., English Trans, 11, 1092-1095.

Gelişmiş Arama


Duyurular

    ***********************

    mail mail mail mail mail

    Dergimizin Aralık sayısı 

    (25.12.2021)

    yayınlanmıştır.

    mail mail mail mail mail

    mail mail mail mail mail

    25 Mayıs 2022 tarihinde yayınlanacak sayımız için değerlendirilmek üzere 20 Nisan 2022 tarihine kadar makalenizi sisteme yükleyebilirsiniz!

    mail mail mail mail mail

     



Adres :Göztepe Mah., Beykoz, İstanbul/TURKEY
Telefon : Whatsapp: +90 555 005 92 85 Faks :+90 216 606 32 75
Eposta :info@euroasiajournal.org

Web Yazılım & Programlama Han Yazılım Bilişim Hizmetleri